Couldn't find what you looking for?

TRY OUR SEARCH!

I am a 66 year old female who was having mild blood pressure problems, readings were 145/80 to 150/80. I am a teacher and was under quiet a bit of pressure at work at the time. I decided to have a cardiac work-up because of a family history with my maternal relatives of heart-lung related disease. They were all smokers, and I say were because none of them lived past 66. I do not smoke, walk every day, and am trying to drop some weight. Harder to do the older you get! My doctor recommended a stress test, I had never had one. According to the individual that read the test, he saw something that might have indicated a blockage. So I was scheduled for a heart cath. I went through the procedure, and in the middle of the procedure something went wrong because I became conscious enough to hear a nurse say "Doc are you going to do something about her blood pressure" He told my family that my blood pressure had spiked at 200/120 during the procedure. He told me however before I left that day, that they had read the EKG wrong, and there was no evidence of a blockage and that my heart looked good. So I had a procedure that was not necessary. He put me on metropolol and it did not control my blood pressure which was now ranging over 160/90 on a daily basis. It never did this before. I finally was put on lisinopril (5 mg) and my blood pressure rarely goes over 130/75, sometimes it drops lower. I feel as if I had a complication associated with the procedure. I will now have to be on this medication from now on and that is okay if I can feel good, and I do. I am wondering if anyone else has had a similar experience with higher blood pressure after a heart cath.

EJ

Loading...

hi eajones

pls google and see the side effects of  lisinopril, even liver and organ failure

there have many cases of these effects from this drug, you will also see various pending lawsuits

please bear in mind all these drugs are not without side effects,, thats why i hate taking drugs and settle for less harmful products which i know can have the same if not better impact on my health

if all this doesnt bother you than its ok

warm regards

Reply

Loading...


In 2004 I had a heart cath. Never had a problem with HBP . About 6 hours after the cath I was in the emergency with HBP. They put me on 5 mg. of lisinopril, but had to up the dose to 10 mg. to bring my range to 129/70. I have been on the medication for 9 years. Something must have happened during the cath to cause this.
Reply

Loading...


I had a spike in high bp after my cardiac cath..wasn't given any explanation when I asked why...now I'm trying to get 2nd opinion from different health system..my friend is a NP and named a few things it could be...he said could..and suggested some medical facilities that are not related to the one I went to..sometimes docs make mistakes and try to cover it up to avoid malpractice.
Reply

Loading...